# SDR CA090202002

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,491 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLR
- Condition: Cracked
- Location: Engine
- Part time: 128 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION IT WAS DISCOVERED THAT THE TAB ON THE STARTER THAT THE BELT TENSIONER PULLEY ATTACHES TO WAS SHEARED AT THE HOUSING.  THE PART ONLY HAD 128.4 HOURS ON IT AND WAS RETURNED FOR WARRANTY.  THE PART MANUFACTURER IS SKY TEC BUT I COULDN`T ENTER THAT BRAND NAME.
